Universidad Complutense de Madrid
E-Prints Complutense

On hyperbolic 3-manifolds with an infinite number of fibrations over S1

Impacto

Downloads

Downloads per month over past year

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2006) On hyperbolic 3-manifolds with an infinite number of fibrations over S1. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (1). pp. 79-93. ISSN 0305-0041

[img] PDF
Restringido a Repository staff only

558kB

Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=368201


URLURL Type
http://www.cambridge.org/Organisation


Abstract

W. P. Thurston [Mem. Amer. Math. Soc. 59 (1986), no. 339, i–vi and 99–130;] showed that if a hyperbolic 3-manifold with b1>1 fibers over S1, then it fibers in infinitely many different ways. In this paper, the authors consider a certain family of hyperbolic manifolds, obtained as branched covers of the 3-torus. They show explicitly that each manifold in this family has infinitely many different fibrations.


Item Type:Article
Uncontrolled Keywords:3-manifolds
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:22348
Deposited On:12 Jul 2013 12:57
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page